David H. Blackwell

Professor Emeritus
Research
Primary Research Area: 
Mathematical Analysis
Primary Research Area: 
Probability
Research Interests: 
Set theory, Recursive functions, Measure theory, Stochastic processes, Game theory, Information theory, Linear programming
Contact Information
Year Appointed: 
1955
Retired: 
1989
Deceased: 
2010

1975 Photo
David Blackwell in 1975

Publications
Selected Publications: 


[1]

David Blackwell.
The prediction of sequences.
Internat. J. Game Theory, 31(2):245-251 (2003), 2002.
Special anniversary issue.


[2]

David Blackwell.
Large excesses for finite-state Markov chains.
In System and Bayesian reliability, volume 5 of Ser. Qual.
Reliab. Eng. Stat.
, pages 35-39. World Sci. Publishing, River Edge, NJ,
2001.


[3]

David Blackwell.
The square-root game.
In Game theory, optimal stopping, probability and statistics,
volume 35 of IMS Lecture Notes Monogr. Ser., pages 35-37. Inst. Math.
Statist., Beachwood, OH, 2000.


[4]

Dean P. Foster, David K. Levine, and Rakesh V. Vohra, editors.
Learning in games: a symposium in honor of David Blackwell.
Academic Press Inc., Oxford, 1999.
Games Econom. Behav. 29 (1999), no. 1-2.


[5]

D. Blackwell.
Large deviations for martingales.
In Festschrift for Lucien Le Cam, pages 89-91. Springer, New
York, 1997.